Welcome, Guest: Register / Login / Trending / Recent / News
Stats: 47,689 members, 107,666 topics. Date:   Tuesday 20th of October 2020 05:48 AM

Top Members (October)
Okasha56789 : 140 Anna : 60 Bentilo : 52 Shugahqueen : 46 Ann45 : 42 Yusif : 40 D3a5i7s9y11 : 40 Love : 40 Jilak : 40 King : 40
Top members are most active forum members

Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? - Sexuality And Hot Romance - UpGhana

UpGhana Forum / Sexuality And Hot Romance / Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? (9 Posts | 862 Views)

(1) (Go Down)

ADD COMMENT

Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by baba55(m) : 12:43 am On Jul 19

Peace to you all UpGhana friends. Please I need to clear some doubts on some issues, so your opinion about this is most welcoming. Well, My girlfriend is having a whitish vaginal discharge for about 2 days now as she is currently in her ovulation period.


Now this is what happened, we had an unprotected s*x during this ovulation period and to avert d high possibility of her getting pregnant I had to give her postino2 drugs. After taking d drugs, that morning as she said, her underwear was wet and it was a white discharge (odourless). My worry is, this is the first like she said she's experiencing such. please tell me, is it normal or what do u think is at stake. Although she told me just today that d discharge is gradually decreasing in quantity.

Please i need your advice
  

Two KNUST students has just shared their own s3x tape on facebook and got themselves trending (video )   hi ladies,am new here and want long term allies   Treat Her Right  

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by preciousking(m) : 12:57 am On Jul 19

Hmm Gh Girls enjoy unprotected s*x .

Ladies and unprotected s*x are
shocked shocked shocked shocked shocked shocked shocked shocked shocked

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by Jackie(f) : 2:28 pm On Jul 19

Actually that white odourless discharge is a normal thing in every lady who had s*x because she is so wet and it's so normal cause it's just a p*ssy cum it's either she's not satisfied or she had a good s*x .postinor has nothing to do with her p*ssy cum

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by quacojr(m) : 8:43 pm On Jul 19

Either i dont get the story or...he's saying the discharge occured probably hours after the sex, well thats how i get the story...who cums hours after sex. There could be a problem here.
Jackie: Actually that white odourless discharge is a normal thing in every lady who had s*x because she is so wet and it's so normal cause it's just a p*ssy cum it's either she's not satisfied or she had a good s*x .postinor has nothing to do with her p*ssy cum

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by guriflexy(m) : 1:49 am On Jul 20

Google is your friend.

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by hammy(f) : 2:39 pm On Jul 25

It's normal because some ladies discharges are very serious some discharge in the process of having s*x n others too discharge after having s*x n this whitish fluid from the v*gina indicates that her feelings was really high during the sexual intercourse so it's really come in a creamy form so it's normal

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by BizzyGang(m) : 11:18 am On Jul 28

Wrong ta ask here??
guriflexy: Google is your friend.

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by sarah(f) : 1:24 pm On Jul 28

BizzyGang: Wrong ta ask here??

Absolutely...Moderator Guriflexy..we should not discourage ppl to ask qtns

Re: Gh people, White v*gina Discharge After Taking Postinor Drugs Is It Normal??? by makdan(m) : 11:44 pm On Dec 11

is it safe to lick??is it safe to lick??is it safe to lick??

(1)

ADD COMMENT

Viewing this topic: 3 guests viewing this topic

   

(Go Up)

UpGhana - Copyright © 2017 . All rights reserved. Follow upghana on Facebook and Twitter
Inbox Erica If you have any question( WhatsApp: +233246488516)
Disclaimer: Every UpGhana member is solely responsiblefor anything that he/she posts or uploads on UpGhana.